Results 1 to 3 of 3
Latuda
  1. #1
    whoamitoday is offline New Member
    Join Date
    Apr 2018
    Posts
    1

    Default Latuda

    I just started Latuda 20mg. Took one pill at dinner time. Within hours my legs were uncontrollable. Anyone else experience this side effect?

  2. #2
    Genscripts is offline Banned
    Join Date
    Feb 2018
    Location
    Tulsa
    Posts
    48

    Default

    Muscle stiffness, restlessness, shaking, agitation, dizziness are the common side-effects of latuda.

  3. #3
    Shortandsassy8714 is offline New Member
    Join Date
    Nov 2018
    Posts
    2

    Default

    And also blurred vision , alight headaches, sedation feeling ,.. my vison was so blurry that they had to take me off of it, and labeled as I'm allergic to it and gabapentin and I even went up a few notches in strength wise on my glasses , imagine that ! Side effects to everything....bit you should wait a few days , bc I know it takes awhile for any meds to get in your system real good, before you can tell a difference and your body has to adjust to the new regimen ..

    *NEW MEMBER *
    If this wasn't directed to the original poster or post I'm sorry , I'm trying to figure out how to use this forum and site, thanks guys

Similar Threads

  1. Lithium 900 er and latuda 40mg
    By taticc in forum Drug Information
    Replies: 0
    Last Post: 11-27-2017, 08:08 AM
  2. Allergic reaction to latuda after a month
    By alishanorine in forum General
    Replies: 1
    Last Post: 06-13-2015, 09:43 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22